Friday March 30, 2018

9:00 AM
9:00 AM
10:00 AM
10:00 AM
  • Mario party
  • Boardroom (main floor)
  •  2 hours 30 minutes
  • Collaborative
    console gaming mario party
11:00 AM
11:00 AM
12:00 PM
12:00 PM
1:00 PM
1:00 PM
1:30 PM
  • DS Fun-o-rama
  • Boardroom (main floor)
  •  2 hours
  • Collaborative
    Gaming console gaming
2:00 PM
2:00 PM
3:00 PM
3:00 PM
  • Quiet Time
  • Pilbara
  •  1 hour
  • Collaborative
    Family
3:30 PM
4:00 PM
4:00 PM
4:30 PM
5:00 PM
5:00 PM
  • Kdrama with Candice
  • Mount Newman
  •  1 hour
  • Talk
    TV & Movies TV Movies Fandom Fans of non-fannish things
6:00 PM
6:00 PM
7:00 PM
7:00 PM
8:00 PM
8:00 PM
  • Here be dragons...?
  • West Grand River
  •  2 hours 30 minutes
  • gaming Dungeons and Dragons Guest of Honour
  • Left 4 Dead Marathon
  • Boardroom (main floor)
  •  3 hours 30 minutes
  • Collaborative
    Gaming console gaming
  • Remembering LeGuin
  • Mount Newman
  •  1 hour
  • Panel
    Retrospective Science fiction Science fiction retrospective
9:00 PM
9:00 PM
10:00 PM
10:00 PM